中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Generalized second-order Thomas-Fermi method for superfluid Fermi systems
作者: Pei, JC;  Fei, N;  Zhang, YN;  Schuck, P
刊名: PHYSICAL REVIEW C
出版日期: 2015
卷号: 92, 期号:6, 页码:64316
学科分类: Physics
DOI: http://dx.doi.org/10.1103/PhysRevC.92.064316
通讯作者: Pei, JC (reprint author), Peking Univ, Sch Phys, State Key Lab Nucl Phys & Technol, Beijing 100871, Peoples R China.
文章类型: Article
英文摘要: Using the (h) over bar expansion of the Green's function of the Hartree-Fock-Bogoliubov equation, we extend the secondorder Thomas-Fermi approximation to generalized superfluid Fermi systems by including the density-dependent effectivemass and the spin-orbit potential. We first implement and examine the full correction terms over different energy intervals of the quasiparticle spectra in calculations of finite nuclei. Final applications of this generalized Thomas-Fermi method are intended for various inhomogeneous superfluid Fermi systems.
类目[WOS]: Physics, Nuclear
关键词[WOS]: FINITE-TEMPERATURE ;  PAIRING PROPERTIES ;  NUCLEAR-MATTER ;  DENSITY
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11375016, 11522538, 11235001] ;  Research Fund for the Doctoral Program of Higher Education of China [20130001110001] ;  Open Project Program of State Key Laboratory of Theoretical Physics, Institute of Theoretical Physics, Chinese Academy of Sciences, China [Y4KF041CJ1]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20742
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Generalized second-order Thomas-Fermi method for superfluid Fermi systems.pdf(994KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Pei, JC,Fei, N,Zhang, YN,et al. Generalized second-order Thomas-Fermi method for superfluid Fermi systems[J]. PHYSICAL REVIEW C,2015,92(6):64316.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Pei, JC]'s Articles
 [Fei, N]'s Articles
 [Zhang, YN]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Pei, JC]‘s Articles
 [Fei, N]‘s Articles
 [Zhang, YN]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Generalized second-order Thomas-Fermi method for superfluid Fermi systems.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace